# SDR KY1R20201201

- Difficulty date: November 29, 2020
- Submitted: December 1, 2020
- Operation: General aviation
- Aircraft: N384MD
- Make and model: Agusta AW139
- Aircraft serial: 41290
- Aircraft time: 2,277 hours, 8,543 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 7036350812
- Part serial: 12020698
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISPLAY UNIT INOPERATIVE ON PIC SIDE ON PREFLIGHT.  VERIFIED BY MAINTENANCE TECHNICIAN.  DISPLAY UNIT REQUIRED REPLACEMENT.
